Jerry S. Kelly

Distinguished Professor Emeritus, Economics


Contact Information
jskelly@maxwell.syr.edu



Degree

Ph.D., Harvard University, 1969

Specialties

Social choice, econometric theory

Publications

“Losses from the Manipulation of Social Choice Rules,” (with Donald E. Campbell), Economic Theory, Vol. 45, No. 3 (2010) 453-467.

“There are More Strategy-Proof Social Choice Procedures Than You Think,” (with Donald E. Campbell and Jack Graver), Mathematical Social Sciences, Vol. 64, No. 3 (2012) 263-265.

“A Measure of the Trade-off Between Responsiveness and Non-dictatorship for Arrovian Social Choice Functions,” (with Donald E. Campbell), Journal of Public Economic Theory, Vol. 15, No. 1 (2013) 95-102.

“Universally Beneficial Manipulation: A Characterization,” (with Donald E. Campbell), Social Choice and Welfare, Vol. 43, No. 2 (2014), 329-355.

“Uniformly Bounded Information and Social Choice,” (with Donald E. Campbell), Journal of Mathematical Economics, Vol. 45, No. 7-8 (July, 2009) 415-421.

“Gains from Manipulating Social Choice Rules,”  (with Donald E. Campbell), Economic Theory, Vol. 40, No. 3 (September, 2009) 349-371.

“Strategy-proofness and Weighted Majority Voting,”  (with Donald E. Campbell), Mathematical Social Sciences, Vol. 60, Issue 1 (July, 2010) 15-23.

“Losses from the Manipulation of Social Choice Rules,” (with Donald E. Campbell), Economic Theory, Vol. 45, No. 3 (2010) 453-467.

Research Interests

Mathematical Social choice Theory